# SDR FDEA201405171061

- Difficulty date: May 17, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 48,253 hours, 20,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5361031838500
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT, EDGE EXTRUSION, UNDER FWD LAVATORY SIDEWALL AREAS BETWEEN FRAME 11 & FRAME 12 HAS DAMAGE.  R & R WEB PN A5361031838500 IAW SRM 51-40-21.  FABRICATED NEW WEB ON STMAE TRAVELER T14/1068488 MAT 2024-0 050C BATCH 00249077664642 01 PO MST 0100196 HEAT TREATED IAW AMS 2770K LOT 30120.  MAJOR REPAIR
